A 85-year-old member asked:
Disclaimer

lunesta (eszopiclone) withdrawal symptoms?

1 doctor answer
Dr. James Fox
Dr. James Fox answered
13 years experience Psychiatry
Insomnia: Withdrawal symptoms are typically the opposite of what the medication is intended to do. You may have insomnia if you stop Lunesta (eszopiclone) abruptly. Also, increased anxiety, irrtiablilty, abnormal dreams, panic attacks, and even seizures are a possibility.
Answered on Sep 10, 2014
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 42-year-old male asked:
Dr. Robert Killian
27 years experience General Practice
Lunesta (eszopiclone): The word on the street is that if you use this sleeping pill seven days in a row you are hooked. These drugs are highly addictive. I would advise that ... Read More
A 29-year-old male asked:
Dr. Alfredo Soto
25 years experience Psychiatry
Maybe: Your list of medications indicates that in addition to Geodon (ziprasidone) you are also taking trazodone. While it is only approved for depression it ... Read More
A 48-year-old female asked:
Dr. Randy Baker
39 years experience Holistic Medicine
After you wake up!: This may make you rather sleepy but after you wake up you should be fine. While a high dose, it is not dangerous unless you are driving or doing somet ... Read More
A male asked:
Dr. Mansoor Jatoi
8 years experience Internal Medicine
Call poison control: I would call poison control and they will be able to help you as to what to be concerned about and whether or not you should go to the ER. This servic ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month